# SDR AALA961235

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 31EN946
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 2303 - UPON GEAR RETRACTION, THE AMBER GEAR LIGHT REMAINED ON AND RECEIVED AN EICAS GEAR DISAGREE MESSAGE.  REMAINED ON FOR ABOUT AN HOUR AND 40 MINUTES THEN EXTINGUISHED.  LANDED DFW WITHOUT INCIDENT.  ADJUSTED LEFT MLG UPLOCK SENSORS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
